# SDR ZZDA5327797

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: G5C33722
- Condition: Damaged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, REMOVED AND REPLACED DAMAGED BS 727 LT LOWER CHORD AT STR 18A.  REMOVED AND REPLACED WITH NEW CHORD IAW B 737 SB 53-1088.  (X)
